# SDR HEEA088479

- Difficulty date: July 3, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,949 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC460298
- Condition: Discharged
- Location: Master
- Part time: 120 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER BATTERY DEAD.
